# SDR C2XA01IA331

- Difficulty date: August 16, 2001
- Submitted: August 20, 2001
- Operation: Air carrier
- Aircraft: N15816
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 105
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: S2918052100260
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 3422, THE CREW REPORTED THAT THE LANDING GEAR WOULD NOT EXTEND UNDER NORMAL EXTENSION. THE CREW MANUALLY EXTENDED THE LANDING GEAR AND LANDED AT IAH WITHOUT INCIDENT. MAINTENANCE LOCKED THE LANDING GEAR IN THE DOWN POSITION AND PLACED THE GEAR ON MEL 32-31-03/C CONTROL NUMBER 014836, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE. THE AIRCRAFT RETURNED TO IAH WHERE MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR HYDRAULIC SELECTOR VALVE, CLEARED THE MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
